Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 261, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2008, 5:10 AM CDT for Latimer County, LeFlore County, Sequoyah County, Oklahoma; 5 counties in Arkansas. It was in force for 80 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2008, 5:10 AM CDT (10:10 UTC)
- Expired
- May 2, 2008, 6:30 AM CDT
- In force
- 80 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 21 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 5:14 AM CDT | TSTM WND DMG | 8 N Mountainburg, AR | 8 INCH DIAMETER TREE LIMB DOWN. |
| May 2, 5:30 AM CDT | TSTM WND DMG | 2 S Kingston, AR | NUMEROUS TREES DOWN. |
| May 2, 5:43 AM CDT | TSTM WND DMG | Lavaca, AR | TREES AND POWER LINES DOWN. |
| May 2, 5:48 AM CDT | TSTM WND DMG | 3 N Cass, AR | TREES DOWN ON ARKANSAS HIGHWAY 23 |
| May 2, 6:02 AM CDT | HAIL 0.88 | Cass, AR | |
| May 2, 6:22 AM CDT | HAIL 0.75 | Whitesboro, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 1:09 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1112 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 021011
SVRTSA
ARC033-047-087-131-143-OKC077-079-135-021130-
/O.NEW.KTSA.SV.W.0261.080502T1010Z-080502T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
510 AM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 630 AM CDT
* AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM JAPTON TO FORT SMITH TO WHITESBORO...MOVING
EAST AT 40 MPH.
* THESE STORMS WILL IMPACT A LARGE PORTION OF THE WARNED AREA.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 313 AND
330.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
42.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
LAT...LON 3577 9350 3575 9367 3539 9369 3530 9389
3521 9392 3523 9400 3514 9403 3507 9423
3496 9423 3491 9443 3469 9444 3469 9516
3521 9481 3545 9471 3565 9454 3565 9447
3572 9448 3607 9418 3607 9342
TIME...MOT...LOC 1010Z 268DEG 35KT 3601 9379 3543 9438
3475 9478
$$3 follow-up statements
000
WWUS54 KTSA 021035
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
535 AM CDT FRI MAY 2 2008
OKC077-021045-
/O.CAN.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
LATIMER OK-
535 AM CDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LATIMER COUNTY IS
CANCELLED...
LAT...LON 3577 9350 3575 9367 3539 9369 3530 9389
3521 9392 3523 9400 3514 9403 3507 9423
3496 9423 3491 9443 3469 9444 3481 9496
3556 9438 3574 9430 3605 9399 3607 9342
TIME...MOT...LOC 1035Z 266DEG 36KT 3602 9355 3545 9414
3477 9454
$$
ARC033-047-087-131-143-OKC079-135-021130-
/O.CON.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
SEQUOYAH OK-LE FLORE OK-
535 AM CDT FRI MAY 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHERN LE FLORE...SOUTHEASTERN SEQUOYAH...SOUTHERN MADISON...
FRANKLIN...CRAWFORD...SEBASTIAN AND SOUTHEASTERN WASHINGTON
COUNTIES...
AT 532 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINGSTON TO KIBLER TO 6 MILES SOUTHEAST OF HODGEN...
MOVING EAST AT 40 MPH.
A LARGE PORTIONS OF THE WARNED AREA WILL BE AFFECTED BY THESE STORMS.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
42.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3577 9350 3575 9367 3539 9369 3530 9389
3521 9392 3523 9400 3514 9403 3507 9423
3496 9423 3491 9443 3469 9444 3481 9496
3556 9438 3574 9430 3605 9399 3607 9342
TIME...MOT...LOC 1035Z 266DEG 36KT 3602 9355 3545 9414
3477 9454
$$000
WWUS54 KTSA 021106
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
606 AM CDT FRI MAY 2 2008
ARC143-OKC135-021116-
/O.CAN.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
WASHINGTON AR-SEQUOYAH OK-
606 AM CDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
LAT...LON 3607 9342 3577 9350 3575 9367 3539 9369
3530 9390 3521 9392 3523 9400 3514 9403
3507 9423 3496 9423 3491 9443 3469 9444
3481 9496 3528 9425 3570 9401 3601 9375
TIME...MOT...LOC 1106Z 266DEG 36KT 3593 9344 3547 9376
3501 9427
$$
ARC033-047-087-131-OKC079-021130-
/O.CON.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-LE FLORE OK-
606 AM CDT FRI MAY 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CENTRAL LE FLORE...SOUTHERN MADISON...FRANKLIN...EASTERN CRAWFORD
AND SEBASTIAN COUNTIES...
AT 605 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WEATHERS TO WIEDERKEHR VILLAGE TO
MANSFIELD...MOVING EAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WASHBURN...
ALTUS...DENNING AND ALIX.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 19 AND
42.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3607 9342 3577 9350 3575 9367 3539 9369
3530 9390 3521 9392 3523 9400 3514 9403
3507 9423 3496 9423 3491 9443 3469 9444
3481 9496 3528 9425 3570 9401 3601 9375
TIME...MOT...LOC 1106Z 266DEG 36KT 3593 9344 3547 9376
3501 9427
$$000
WWUS54 KTSA 021133
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 AM CDT FRI MAY 2 2008
ARC033-047-087-131-OKC079-021143-
/O.EXP.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-LE FLORE OK-
633 AM CDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE...SOUTHERN
MADISON...FRANKLIN...EASTERN CRAWFORD AND SEBASTIAN COUNTIES EXPIRES
AT 630 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT.
LAT...LON 3607 9342 3577 9350 3575 9367 3539 9369
3530 9390 3521 9392 3523 9400 3514 9403
3507 9423 3496 9423 3491 9443 3469 9444
3481 9496 3528 9425 3570 9401 3601 9375
TIME...MOT...LOC 1106Z 266DEG 36KT 3593 9344 3547 9376
3501 9427
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 4:48 AM CDT, 22 minutes earlier.
Area forecast discussion, May 2, 4:48 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 448 AM CDT FRI MAY 2 2008 .MESOSCALE UPDATE... WHILE THE CAPE AHEAD OF THE LINE IS NOW DOWN TO BETWEEN 1500 AND 2000 J/KG...AREAS OF STRONG LOW-LEVEL SHEAR CONTINUE TO PROVIDE AN ENVIRONMENT FAVORABLE FOR LOW-LEVEL MESOCYCLONE FORMATION ALONG THE LINE WITH AN ASSOCIATED TORNADO AND WIND DAMAGE THREAT. THE GREATEST TORNADO THREAT THROUGH 6AM APPEARS TO BE ACROSS BENTON...WASHINGTON...CARROLL AND MADISON COUNTIES WHERE THE STRONGEST LOW-LEVEL SHEAR IS ALIGNED WITH THE GREATEST LOW-LEVEL CAPE. WITH THAT SAID...SOME TORNADO RISK CONTINUES ALONG THE ENTIRE LINE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, May 2, 5:00 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT FRI MAY 2 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT FRI MAY 2 2008 ...A TORNADO WATCH IS IN EFFECT UNTIL 8 AM FOR PARTS OF THE AREA... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS . ONSET...ONGOING. DISCUSSION... EARLY THIS MORNING A LINE OF SEVERE THUNDERSTORMS WAS MOVING EAST ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE ACTIVITY WAS OCCURRING AHEAD OF A COLD FRONT IN AN AREA OF MODERATE INSTABILITY AND STRONG SHEAR. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...TORNADOES WILL BE POSSIBLE. THE THUNDERSTORM ACTIVITY SHOULD COME TO AN END BY 8 AM. DRY WEATHER WILL OCCUR BEHIND THE COLD FRONT FOR THE REST OF TODAY AND TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... HIGH PRESSURE WILL BRING A PLEASANT WEEKEND TO THE AREA. THE NEXT CHANCE OF THUNDERSTORMS WILL BE SUNDAY NIGHT INTO MONDAY AS WARMER AND MORE UNSTABLE AIR MOVES INTO THE AREA. AS NEXT WEEK PROGRESSES...LOW PRESSURE ALOFT WILL TAKE SHAPE OVER THE DESERT SOUTHWEST. THUNDERSTORM CHANCES WILL CONTINUE AS PIECES OF ENERGY ARE EJECTED INTO THE PLAINS AHEAD OF THIS SYSTEM. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE TIME FRAME AS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WILL BE IN A WARM...MOIST AND UNSTABLE ENVIRONMENT. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGER SHOULD MONITOR THE LATEST FORECASTS FOR POSSIBLE SPOTTER ACTIVATION NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 2, 2:12 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM HAIL SAND SPRINGS 36.14N 96.11W
05/02/2008 E0.75 INCH TULSA OK AMATEUR RADIO
DIME TO PENNY SIZE HAIL
&&
DMJLocal storm report, May 2, 2:14 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM HAIL 4 N HOMINY 36.47N 96.39W
05/02/2008 E0.75 INCH OSAGE OK AMATEUR RADIO
DIME TO PENNY SIZE HAIL
&&
DMJLocal storm report, May 2, 2:32 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM TSTM WND DMG 3 E BRISTOW 35.83N 96.34W
05/02/2008 CREEK OK LAW ENFORCEMENT
TWO ROOFS REMOVED FROM BUILDINGS AND SCATTERED ACROSS
ROADWAY. TIME ESTIMATED FROM RADAR DATA.
&&
JBMLocal storm report, May 2, 2:47 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
247 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM TSTM WND DMG BRISTOW 35.83N 96.39W
05/02/2008 CREEK OK EMERGENCY MNGR
MAJOR TREE DAMAGE THROUGHOUT TOWN WITH TELEPHONE POLES
ALSO DOWNED.
&&
JBMLocal storm report, May 2, 3:05 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM HAIL JAMESVILLE 35.76N 95.64W
05/02/2008 E1.00 INCH MUSKOGEE OK EMERGENCY MNGR
&&
JBMLocal storm report, May 2, 3:28 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
328 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
05/02/2008 M68.00 MPH MUSKOGEE OK MESONET
0300 AM TSTM WND GST 7 E CENTRAILIA 36.80N 95.21W
05/02/2008 M60.00 MPH CRAIG OK MESONET
0305 AM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
05/02/2008 M61.00 MPH MUSKOGEE OK MESONET
0315 AM TSTM WND GST 5 S ADAIR 36.36N 95.27W
05/02/2008 M60.00 MPH MAYES OK MESONET
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 67 min |
| May 1, 7:38 PM CDT | Tornado Warning | TSA | Pawnee | 67 min |
| May 1, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 63 min |
| May 1, 8:28 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 62 min |
| May 1, 8:45 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 31 min |
| May 1, 9:21 PM CDT | Tornado Warning | TSA | Osage | 30 min |
| May 2, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 2, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 62 min |
| May 2, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 63 min |
| May 2, 2:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 4 more | 62 min |
| May 2, 2:29 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 61 min |
| May 2, 3:09 AM CDT | Tornado Warning | TSA | Mayes | 31 min |
| May 2, 3:16 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, McIntosh, Mayes and 4 more | 59 min |
| May 2, 3:30 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 60 min |
| May 2, 4:02 AM CDT | Tornado Warning | TSA | Adair, Delaware | 43 min |
| May 2, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Pittsburg and 1 more | 64 min |
| May 2, 5:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 45 min |
| May 2, 6:06 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 54 min |
| May 2, 6:12 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee, Osage | 30 days |
| May 2, 6:28 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| May 2, 7:01 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| May 2, 4:21 AM CDT | Tornado Warning | TSA | Benton, Washington | 24 min |
| May 2, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 79 min |
| May 2, 4:47 AM CDT | Tornado Warning | TSA | Benton | 13 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.